# SDR SWAA2021110540248

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737*
- Aircraft serial: 29801
- Aircraft time: 75,776 hours, 44,311 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PANEL HOLES ; THE 194E PANEL HAS SEVERAL HOLES ELONGATED AND CRACKED. / [01] REMOVED AND REPLACED 194E PANEL PER AMM 53-51-21
